# SDR A6WA201441438

- Difficulty date: April 14, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 601R75262
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW HAS BRAKE TRANSDUCER LINE BRACKET CRACKED.  R & R CRACKED BRACKET WITH NEW SERVICEABLE BRACKET IAW SRM 51-42-06 & 51-40-11.
